# SDR SIMA20171202003

- Difficulty date: December 2, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N235NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000567
- Aircraft time: 3,719 hours, 2,618 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Light
- Condition: False Activation
- Location: Brakes
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BRK LH FAULT CONSTANT AFTER GEAR EXTENSION. BRK RH FAULT MOMENTARILY-C/A-CMC FAULT CODE 32411011BCM FOR LH - NO CMC MESSAGE FOR RH. TROUBLESHOT IAW EMB 175 FIM 32-41-00-810-823A. CONDITION IS TRANSITORY - NO DESCREPANCY NOTED.
